# SDR ASAA2019030328455

- Difficulty date: March 3, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,268 hours, 4,428 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 25011
- Condition: Failed
- Location: Window Heat
- Part time: 13,297 hours, 4,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT ILLUMINATED MULTIPLE TIMES ON CLIMB AND DESCENT. PER QRH - TURNED OFF AND TO REMEDY OVERHEAT. GROUNDED - YES. BITE TEST OF WHCU SHOWS TEN CONSECUTIVE "SENSOR" FAULTS. VERIFY PASSES. SENSOR OHMS AT 314. COMPARED TO RIGHT SIDE, ALSO 314 OHMS. WINDOW CODE IS H16. CONFIRMED TERMINAL ONE IS USED. HEATER IS 61 OHMS. THIS MATCHES DATA ON TABLE 1 OF WDM 30-41-12 PG-3, SHEET 2. REPLACED (M322) L SIDE WHCU PER AMM 30-41-11/401. TESTS GOOD PER AMM 30-41-11-710-801.
